# SDR RAIA201509220001

- Difficulty date: September 22, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 36,183 hours, 29,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 12.  MAINTENANCE REPLACED EMERGENCY LIGHT, OPS CHECKED GOOD.
